Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 1, Pages 5–25 (Mi jsfu814)  

A degree theory for Lagrangian boundary value problems

Ammar Alsaedya, Nikolai Tarkhanovb

a Alnahrain University, Baghdad, Iraq
b University of Potsdam, Potsdam, Germany

Abstract: We study those nonlinear partial differential equations which appear as Euler–Lagrange equations of variational problems. On defining weak boundary values of solutions to such equations we initiate the theory of Lagrangian boundary value problems in spaces of appropriate smoothness. We also analyse if the concept of mapping degree of current importance applies to Lagrangian problems.

Keywords: nonlinear equations, Lagrangian system, weak boundary values, quasilinear Fredholm operators, mapping degree.

Funding Agency Grant Number
German Academic Exchange Service (DAAD)
The first author gratefully acknowledges the financial support of the Deutscher Akademischer Austauschdienst.


DOI: https://doi.org/10.17516/1997-1397-2020-13-1-5-25

Full text: PDF file (180 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55
Received: 08.05.2019
Received in revised form: 06.09.2019
Accepted: 06.11.2019
Language:

Citation: Ammar Alsaedy, Nikolai Tarkhanov, “A degree theory for Lagrangian boundary value problems”, J. Sib. Fed. Univ. Math. Phys., 13:1 (2020), 5–25

Citation in format AMSBIB
\Bibitem{AlsTar20}
\by Ammar~Alsaedy, Nikolai~Tarkhanov
\paper A degree theory for Lagrangian boundary value problems
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 1
\pages 5--25
\mathnet{http://mi.mathnet.ru/jsfu814}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-1-5-25}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000514843200001}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu814
  • http://mi.mathnet.ru/eng/jsfu/v13/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:71
    Full text:20
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021